# SDR CALA9801687

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .375 INCH CRACK IN RT WING J BEAM FORWARD OF SPOILER NR 8 ACTUATOR MOUNT FITTING.  THE CRACK WAS STOP DRILLED IAW SRM 51-10-1.  A REPAIR WAS INSTALLED IAW ECRA 5750-07914.
